Research Paper Detail

Solution of the heat equation with variable properties by two step Adomian Deceomposition method

Publisher: Mathematical and Computer Modelling
Publication Year: 2008

First Author:  S. Asghar Second Author:  D.N.K.Marwat
Third Author:  Volume:  48
Publication #:  Page #:  83-90
Level:   International Type:  Journal
Dr. Saleem Asghar

Eminent Professor
Mathematics Department
Islamabad Campus

Profile.. Publications..

Contact Us
Tel: +92-51-9247000-9247002 and 9049802
UAN: +92-51-111-001-007
Reach Us at
Park Road, Tarlai Kalan,
Islamabad 45550, Pakistan

Powered by: ITCentre